# SDR IPXA11M66237

- Difficulty date: April 11, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116505
- Condition: Cracked
- Location: Bs 1531 L46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LWR CTR CARGO L46R SPLICE FITTING ABOVE TRANSVERSE SKIN SPLICE IS CRACKED AT STA 1531/5-118.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON SPLICE FITTING REF DAC DWG A5A7116 AND SRM 51-33-01.
